MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722NAB
Medical Device Problem Codes Mechanical Problem (1384); Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had motor error alarm.The blood glucose was unknown.It was reported that insulin pump had no delivery alarm and rewound would not work.The device will not be returned for the analysis.
 
Additional Manufacturer Narrative
Device alarmed motor error during rewind due to motor encoder signal out of phase.Unable to perform the displacement test, rewind, basic occlusion test, occlusion test, prime/a33 test and excessive no delivery test or verify rewind and no excessive no delivery/occlusion alarm due to motor error alarms.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9170521
Report Number2032227-2019-100265
Device Sequence Number2460143
Product Code OYC
UDI-Device Identifier00613994402042
UDI-Public(01)00613994402042
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722NAB
Device Catalogue NumberMMT-722NAB
Device Lot NumberA5722NABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2020
Initial Date Received by Manufacturer 10/01/2019
Supplement Date Received by Manufacturer03/13/2020
Initial Report FDA Received Date10/09/2019
Supplement Report FDA Received Date03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR
Patient Weight105